# SDR C2XA04SH095

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 11,540 hours, 8,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 21 AND 22.  MAINTENANCE BLENDED OUT THE AFFECTED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
